# SDR QXEA9600342

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818PH
- Make and model: Dhav DHC8102
- Aircraft serial: 58
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85330507104
- Condition: Corrosion
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK (P/N 85330507-104) FOUND CORRODED BEYOND LIMITS.  CORROSION NOTED DURING C-CHECK (NR200-81).  TRACK REPLACED I/A/W SRM 51-40-11.
